Vol. 12(1) Jan. 2021

 

  1. CERTAIN SUBCLASS OF MEROMORPHICALLY P−VALENT FUNCTIONS DEFINED BY LINEAR OPERATOR WITH POSITIVE AND FIXED SECOND COEFFICIENTS
    Vol. 12 (1). Jan 2021, No. 1, pp. 1-8
    M. K. AOUF, A. O. MOSTAFA, F. Y. AL-QUHALI

    Abstract | Full Text (PDF 297 K)

     

  2. PATTERN FORMATION IN A TIME FRACTIONAL REACTION-DIFFUSION SYSTEM
    Vol. 12 (1). Jan 2021, No. 2, pp. 9-24
    L. W. SOMATHILAKE , K. BURRAGE

    Abstract | Full Text (PDF 712 K)

     

  3. POSITIVE SOLUTIONS OF HIGHER ORDER NONLINEAR FRACTIONAL DIFFERENTIAL EQUATIONS WITH NONLOCAL INITIAL CONDITIONS AT RESONANCE
    Vol. 12 (1). Jan 2021, No. 3, pp. 25-34
    LEI HU AND SHUQIN ZHANG

    Abstract | Full Text (PDF 111 K)


  4. EXISTENCE OF MILD SOLUTION FOR NONLINEAR HYBRID FRACTIONAL INTEGRO-DIFFERENTIAL EQUATIONS WITH CAPUTO DERIVATIVE
    Vol. 12 (1). Jan 2021, No. 4, pp. 35-45
    MOHAMED.HANNABOU, KHALID.HILAL

    Abstract | Full Text (PDF 110 K)


  5. SOME NEW PARAMETERIZED INEQUALITIES FOR PREINVEX FUNCTIONS VIA GENERALIZED FRACTIONAL INTEGRAL OPERATORS AND THEIR APPLICATIONS
    Vol. 12 (1). Jan 2021, No. 5, pp. 46-68
    ARTION KASHURI, MUHAMMAD AMER LATIF

    Abstract | Full Text (PDF 405 K)


  6. ON A NEW SUBCLASS OF ANALYTIC FUNCTIONS INVOLVING KOMATU INTEGRAL OPERATOR
    Vol. 12 (1). Jan 2021, No. 6, pp. 69-75
    P. THIRUPATHI REDDY, B. VENKATESWARLU, RAJKUMAR N. INGLE, S. SREELAKSHMI

    Abstract | Full Text (PDF 91 K)


  7. ANALYSIS OF A MODEL ON THE TRANSMISSION DYNAMICS (WITH PREVENTION AND CONTROL) OF HEPATITIS B
    Vol. 12 (1). Jan 2021, No. 7, pp. 76-89
    NNAEMEKA S.A., AMANSO O.

    Abstract | Full Text (PDF 512 K)

 

  1. INVESTIGATION OF SOME STABILITY PROPERTIES OF SOLUTIONS FOR A CLASS OF NONLINEAR BOUNDARY VALUE FRACTIONAL DIFFERENTIAL EQUATIONS
    Vol. 12 (1). Jan 2021, No. 8, pp. 90-100
    K. I. ISIFE

    Abstract | Full Text (PDF 108 K)

     

  2. CLASSES OF QUANTUM INTEGRAL OPERATORS IN A COMPLEX DOMAIN
    Vol. 12 (1). Jan 2021, No. 9, pp. 101-109
    RABHA W. IBRAHIM

    Abstract | Full Text (PDF 194 K)

     

  3. EXISTENCE THEORY FOR ψ-TYPE COMPLEX-ORDER IMPULSIVE FRACTIONAL DIFFERENTIAL EQUATIONS
    Vol. 12 (1). Jan 2021, No. 10, pp. 110-119
    D. VIVEK, S.K. NTOUYAS, K. KANAGARAJAN

    Abstract | Full Text (PDF 119 K)

 

  1. NON-INSTANTANEOUS IMPULSIVE FRACTIONAL SEMILINEAR EVOLUTION EQUATION WITH FINITE DELAY
    Vol. 12 (1). Jan 2021, No. 11, pp. 120-132
    JAYANTA BORAH AND SWAROOP NANDAN BORA

    Abstract | Full Text (PDF 313 K)

 

  1. A NOTE ON INFINITE PRODUCT OF BICOMPLEX NUMBERS
    Vol. 12 (1). Jan 2021, No. 12, pp. 133-142
    DEBASMITA DUTTA, SATAVISHA DEY, SUKALYAN SARKAR, SANJIB KUMAR DATTA

    Abstract | Full Text (PDF 280 K)

 

  1. EXISTENCE AND OSCILLATION FOR COUPLED FRACTIONAL q-DIFFERENCE SYSTEMS
    Vol. 12 (1). Jan 2021, No. 13, pp. 143-155
    S. ABBAS, M. BENCHOHRA, J. HENDERSON

    Abstract | Full Text (PDF 119 K)

 

  1. SYSTEMATICALLY SEVERAL GENERAL CLASSES OF BILATERAL GENERATING FUNCTIONS
    Vol. 12 (1). Jan 2021, No. 14, pp. 156-163
    LAKSHMI NARAYAN MISHRA, RAKESH KUMAR SINGH, SHIKHA PANDEY

    Abstract | Full Text (PDF 280 K)

 

  1. FEKETE-SZEGO INEQUALITY FOR CERTAIN CLASSES OF ¨ CLOSE-TO-CONVEX FUNCTIONS
    Vol. 12 (1). Jan 2021, No. 15, pp. 164-171
    GAGANDEEP SINGH, GURCHARANJIT SINGH, HARJINDER SINGH

    Abstract | Full Text (PDF 165 K)

 

  1. A CERTAIN SUBCLASS OF UNIFORMLY CONVEX FUNCTIONS WITH NEGATIVE COEFFICIENTS DEFINED BY CAPUTO’S FRACTIONAL CALCULUS OPERATOR
    Vol. 12 (1). Jan 2021, No. 16, pp. 172-183
    AKANKSHA S. SHINDE, RAJKUMAR N. INGLE, P. THIRUPATHI REDDY AND B. VENKATESWARLU

    Abstract | Full Text (PDF 110 K)

 

  1. ON GENERALIZATION OF SOME INEQUALITIES OF CHEBYSHEV’S FUNCTIONAL USING GENERALIZED KATUGAMPOLA FRACTIONAL INTEGRAL
    Vol. 12 (1). Jan 2021, No. 17, pp. 184-198
    T.A. ALJAAIDI, D.B. PACHPATTE

    Abstract | Full Text (PDF 122 K)

 

  1. ON RELATIVE DEFECTS OF SPECIAL TYPE OF DIFFERENTIAL POLYNOMIAL IN CONNECTION WITH THEIR INTEGRATED MODULI OF LOGARITHMIC DERIVATIVE
    Vol. 12 (1). Jan 2021, No. 18, pp. 199-212
    SANJIB KUMAR DATTA, SUKALYAN SARKAR, LAKSHMI BISWAS, ASHIMA BANDYOPADHYAY

    Abstract | Full Text (PDF 305 K)

 

  1. INTEGRAL TRANSFORMS OF GENERALIZED M-SERIES
    Vol. 12 (1). Jan 2021, No. 19, pp. 213-222
    DHEERANDRA SHANKER SACHAN, SHAILESH JALOREE

    Abstract | Full Text (PDF 279 K)

 

  1. GLOBAL ASYMPTOTIC ATTRACTIVITY AND STABILITY THEOREMS FOR NONLINEAR CAPUTO FRACTIONAL DIFFERENTIAL EQUATIONS
    Vol. 12 (1). Jan 2021, No. 20, pp. 223-237
    BAPURAO C. DHAGE

    Abstract | Full Text (PDF 141 K)